Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

CLOSED EXPRESSIONS FOR COEFFICIENTS IN WEIGHTED NEWTON-COTES QUADRATURES
Authors

Mohammad Masjed-Jamei
Gradimir V. Milovanovi´c
M. A. Jafari
Journal / Anthology

Filomat
Year: 2013
Volume: 27
Issue: 4
Page range: 649-658
Description

In this short note, we derive closed expressions for Cotes numbers in the weighted Newton- Cotes quadrature formulae with equidistant nodes in terms of moments and Stirling numbers of the first kind. Three types of equidistant nodes are considered. The corresponding program codes inMathematica Package are presented. Finally, in order to illustrate the application of the obtained quadrature formulas a few numerical examples are included.
Subject

*Mathematics